# SDR RAIA00706010

- Difficulty date: June 8, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145
- Aircraft serial: 145077
- Aircraft time: 20,872 hours, 20,317 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT NR 3573 -  RDU - SPOILER FAIL MESSAGE.  MAINTENANCE REMOVED AND REINSTALLED SAME SPOILER CONTROL UNIT.  OPS CHECK GOOD AT THIS TIME.
